# SDR USAA2012070600005

- Difficulty date: July 5, 2012
- Submitted: July 6, 2012
- Operation: Air carrier
- Aircraft: N837AW
- Make and model: Airbus A319-132
- Aircraft serial: 2595
- Aircraft time: 22,503 hours, 9,680 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31516417
- Part serial: L20907
- Condition: Faulty
- Location: R1 Door
- Part time: 12,175 hours, 4,731 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE WORKING THE WEEKLY CHECK, EMERGENCY LIGHT TEST  (ESPU EXT LOAD FWD LEFT) CAME UP ON CIDS PANEL.  TROUBLESHOT ESPU WHICH INDICATED EXTERNAL LIGHT FAULT WHICH INDICATES THE SLIDE.  REMOVED AND REPLACED R1 DOOR ESCAPE SLIDE IAW 26L00025010.  OPS CHECKED GOOD.
